Format

Send to

Choose Destination
Yonsei Med J. 2001 Feb;42(1):134-6.

Development of glaucoma in the course of interferon alpha therapy for chronic hepatitis B.

Author information

1
Department of Pediatrics, Inha University Hospital, Inchon, Korea.

Abstract

Previous reported ocular complications of interferon alfa administration are extremely rare. These include oculomotor palsy, corneal allograft rejection, retinal hemorrhage and cotton wool patches. A 15-year-old boy with chronic hepatitis B was treated with interferon alpha for six months, and then developed glaucoma. After the interferon therapy had been discontinued the glaucoma improved. Accordingly, we report a case of glaucoma development during the course of interferon alpha therapy for chronic hepatitis B.

PMID:
11293492
DOI:
10.3349/ymj.2001.42.1.134
[Indexed for MEDLINE]
Free full text

Supplemental Content

Full text links

Icon for Yonsei University College of Medicine
Loading ...
Support Center